Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Want To Learn More About Tamoxifen Can You Help?

Want To Learn More About Tamoxifen Can You Help?

Starting Tamoxifen and would like to hear about others experience

A MyBCTeam Member said:

Been on for about 18 months. No major problems. Had insomnia but started taking in morning instead of night and that really helped. Hair was thinning some but went to specialist and she told me to use men's Rogaine and take a special vitamin vitascal and has stopped falling out and got lots of new growth . That was all I had no hot flashes joint pain etc. Have to take for 10 years. Will do anything to keep the beast from coming back .

posted 3 months ago
A MyBCTeam Member said:

I just was wondering the same thing! Supposed to start when radiation is done,. Have you started it yet?

posted 3 months ago
A MyBCTeam Member said:

I just started Tamoxifen been one week no side affects yet. Have to be on it for 5 years also.

posted 3 months ago
A MyBCTeam Member said:

I have been taking Tamoxifen for over a year and I have got the bad side effects. I will be taking it for 5 years. I have the insomnia, joint pain, weight gain, headaches. The side effects do get manageable.

posted 3 months ago
A MyBCTeam Member said:

I was on it for a year back in 2002 and don't remember any major side effects. I related most of my side effects to my radiation treatments. After a year, they switched me to Arimidex. Not sure if it's that I'm older now or what, but Arimidex is not much fun. Joint pain and weight gain. Good luck to you!!

posted 3 months ago
Already a Member? Log in